How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29244
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

Why when my wife takes a puff on her e cigarette 2 rooms

Customer Question

Why when my wife takes a puff on her e cigarette 2 rooms away it affects my ears ringing ,and i mean big time plus its like having my breath knocked out . also my ears keep on ringing why please help me i have had all kinds of allergy test my wife. Quit smoking. cigarettes i cant ask her to stop smoking e cigarettrs
Submitted: 2 years ago.
Category: Medical
Expert:  Dr Basu replied 2 years ago.
Hi there,
This is Dr Basu, Experienced Specialist.
I am here to address your concerns and provide great service.
Do you have any other medical condition like high blood pressure, high cholesterol?
Also do you hear in both ears?
Customer: replied 2 years ago.
i have high blood pressure high colesterol i have hearing in both ears
Customer: replied 2 years ago.
I take meclizine it does not work
Expert:  Dr Basu replied 2 years ago.
Thanks for your reply.
This is not related to e cigarettes smoking by your wife.
High blood pressure and cholesterol can cause atherosclerosis or plaque formation in the blood vessels around the ears.
This causes turbulent blood flow resulting in ringing of the ears.
Certain BP lowering medications can also cause ringing.
Brain tumors like acoustic neuroma can cause this as well.
Sensorineural hearing loss is another common cause.
A masking device or a hearing aid can relieve the symptoms.
Your blood pressure should be well controlled and medications may need to be switched to prevent side effects.
We also use anxiolytic medications like clonazepam to control the ringing.
Please consult with a ENT specialist.
Thank you for sharing your concerns with us today. If you have any additional questions or need further clarifications, please do not hesitate to ask. I am here to answer them. I wish you good health. Regards, ***** *****